Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ghost1986x

40 mg for 1 month and still no side effects?????

Recommended Posts

Hi everyone i have been on 40mg a day (2x 20mg) for exactly 23 days and still have not had any side effects?? Am i doing something wrong?? I am eating a fatty meal to help with the absorbtion of the accutane.I have cut out milk and all dairy products completely. So far i have not had any side effects at all to indicate that the drug is working. My skin has stayed exactly the same and i have not noticed any dry skin or dry lips at ALL!! How long does it (normally) take to start having side effects like dry lips/skin etc? PLEASE any information would be greatly appreciated. Thank-you very much

Share this post


Link to post
Share on other sites

If you haven't had any side effects, count your blessings. Seriously.

How much do you weigh and is your dose going to be ramped up on the next visit?

Share this post


Link to post
Share on other sites
Hi everyone i have been on 40mg a day (2x 20mg) for exactly 23 days and still have not had any side effects?? Am i doing something wrong?? I am eating a fatty meal to help with the absorbtion of the accutane.I have cut out milk and all dairy products completely. So far i have not had any side effects at all to indicate that the drug is working. My skin has stayed exactly the same and i have not noticed any dry skin or dry lips at ALL!! How long does it (normally) take to start having side effects like dry lips/skin etc? PLEASE any information would be greatly appreciated. Thank-you very much

I've just finished month 1, skin isn't dry, lips aren't that dry, eyes are a bit dry but I've had a few nosebleeds now. One thing I noticed a week ago that my lower back has been aching, not sure if this is because accutane though. So no bad side-effects for me either... Oh and my skins condition hasn't changed much at all from what it was before I started the course. I weigh 62kg and I'm on 40mg/day.

Share this post


Link to post
Share on other sites

I have been on 40mg a day (1x40mg) for exactly one month today and I don't have any side effects at all either. I guess my lips are sort of dry but not peeling and bleeding like other people have experienced. I could probably not put anything on my lips and be fine but I still put aquaphor on them at night and in the morning. It has only been a month though and I got bumped up to 80mg today so I'm expecting to experience more side effects.

As for your skin staying exactly the same, about a week ago I didn't really know if my skin was changing much either, but then I realized that the clogged pores I had around my chin when I first started have significantly been reduced. I'm talking I had at least 50 clogged pores. Also, the cysts that I have gotten in the past couple weeks seem to be going down and pustules aren't as big. So, I wouldn't been too worried if your skin doesn't look much better after 23 days.

Hope this helps.

P.S. I was actually going to post this exact same question last week because I wasn't getting any side effects and didn't know if the drug was working or not.... haha weird.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×